# SDR FDEA200901190261

- Difficulty date: January 19, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 58,344 hours, 13,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP VANE LOWER SURFACE FOUND WITH DELAMINATION.
